|
Prikladnaya Mekhanika i Tekhnicheskaya Fizika, 2005, Volume 46, Issue 2, Pages 52–63
(Mi pmtf2244)
|
|
|
|
This article is cited in 2 scientific papers (total in 2 papers)
Exact solutions of linearized equations of convection of a weakly compressible fluid
O. N. Goncharova Altai State University, 656099, Barnaul
Abstract:
A mathematical model of fluid convection under microgravity conditions is considered. The equation of state is used in a form that allows considering the fluid as a weakly compressible medium. Based on the previously proposed mathematical model of convection of a weakly compressible fluid, unsteady convective motion in a vertical band, with a heat flux periodic in time set on the solid boundaries of this band, is considered. This model of convection allows one to study the problem with the boundary thermal model oscillating in an antiphase rather than in-phase mode, while the latter was required for the model of microconvection of an isothermally incompressible fluid. Exact solutions for velocity components and temperature are derived, and the trajectories of fluid particles are constructed. For comparison, the trajectories predicted by the classical Oberbeck-Boussinesq model of convection and by the microconvection model are presented.
Keywords:
convection, weakly compressible fluid, periodic heat flux.
Received: 02.06.2004
Citation:
O. N. Goncharova, “Exact solutions of linearized equations of convection of a weakly compressible fluid”, Prikl. Mekh. Tekh. Fiz., 46:2 (2005), 52–63; J. Appl. Mech. Tech. Phys., 46:2 (2005), 191–201
Linking options:
https://www.mathnet.ru/eng/pmtf2244 https://www.mathnet.ru/eng/pmtf/v46/i2/p52
|
Statistics & downloads: |
Abstract page: | 52 | Full-text PDF : | 26 |
|